# SDR 2002UALA01699

- Difficulty date: November 10, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 24,897 hours, 3,938 cycles
- Engine: Pwa PW4090
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 4100941A
- Part serial: 0398
- Condition: Failed
- Location: Fwd Cargo Bay
- Part time: 25,103 hours, 3,965 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EQUIPMENT COOLING EICAS MESSAGE "EQP CLNG OVRID".  EQUIPMENT COOLING MESSAGES HIT ON PREVIOUS FLIGHTS.  PROBLEM WAS  FIXED BY REPLACING THE RT EQUIPMENT COOLING SUPPLY FAN.  SHOP REPORTS THAT THE FAN FAILED DUE TO DEFECTIVE BEARINGS.
